About 6 months ago i had unprotected sex with a friend whom i did not know their status for HIV, after that encounter about 6 weeks later i fell really ill with something that felt like the flu. My body and muscles were in pain everywhere, I had discharge coming out of my penis, and i had constant headaches. I have been tested several times (once last week) and the tests have all come back negative but over the last 6 months i have just felt my health deteriorating. I had a rash that looked similar to bug bites all over my chest a couple months ago, and i have had diarrhea for about 4 months now also i have had nasal congestion for the last 4 months even though i have never had allergies before in my life and also I now have a fungal infection on several of my fingernails. I was told that since my test was post the 3 month waiting period and also past the 6 month period that they are completely conclusive. Is there any way the antibodies couldn't have shown up for this period of time or could there be something else causing these symptoms?
Hi Thanks for your quick response.
Since the Hiv results are conclusive is there anything else that could be causing these symptoms? and is there anything that can cause a delay in the creation of antibodies?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.